Journal Article

The Salamon—Weiss class of well-posed infinite-dimensional linear systems: a survey

RUTH F. CURTAIN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 2, pages 207-223
Published in print January 1997 | ISSN: 0265-0754
Published online January 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.2.207
The Salamon—Weiss class of well-posed infinite-dimensional linear systems: a survey

Show Summary Details

Preview

The class of well-posed infinite-dimensional linear systems considered in this paper was introduced by Salamon & Weiss in the 1980s. The aim was to provide an axiomatic frame-work to formulate and solve control problems for systems described by delay and partial differential equations. In this article, this class and its system theoretic properties are described, and an overview of applications of this approach to solving a variety of control problems is given.

Keywords: infinite-dimensional systems; partial differential equations; delay equations; well-posed linear systems; regular linear systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.